# SDR NWAA09269874

- Difficulty date: January 28, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND WEAK SPOT IN FLOOR BETWEEN SEAT 4B AND 4C.  FOUND CRACK IN THE FLOOR SUPPORT T-CAP AT BS 427.  REPAIRED PER EA 98-215295.  (K)
